Kaposi's Sarcoma After Immunosuppressive Therapy With Prednisone

Richard A. Hoshaw, Robert Schwartz

Research output: Contribution to journalArticle

62 Citations (Scopus)

Abstract

Immunosuppressed patients are at risk of acquiring Kaposi's sarcoma. We describe here a 66-year-old man with bronchial asthma who was receiving immunosuppressive medication (prednisone given for systemic effect) and in whom Kaposi's sarcoma developed. The literature on this subject is reviewed.

Original languageEnglish (US)
Pages (from-to)1280-1282
Number of pages3
JournalArchives of dermatology
Volume116
Issue number11
DOIs
StatePublished - Jan 1 1980

Fingerprint

Kaposi's Sarcoma
Immunosuppressive Agents
Prednisone
Asthma
Therapeutics

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

@article{62fcd1c356d94483b9c42d4d5fa227c7,
title = "Kaposi's Sarcoma After Immunosuppressive Therapy With Prednisone",
abstract = "Immunosuppressed patients are at risk of acquiring Kaposi's sarcoma. We describe here a 66-year-old man with bronchial asthma who was receiving immunosuppressive medication (prednisone given for systemic effect) and in whom Kaposi's sarcoma developed. The literature on this subject is reviewed.",
author = "Hoshaw, {Richard A.} and Robert Schwartz",
year = "1980",
month = "1",
day = "1",
doi = "https://doi.org/10.1001/archderm.1980.01640350070019",
language = "English (US)",
volume = "116",
pages = "1280--1282",
journal = "JAMA Dermatology",
issn = "2168-6068",
publisher = "American Medical Association",
number = "11",

}

Kaposi's Sarcoma After Immunosuppressive Therapy With Prednisone. / Hoshaw, Richard A.; Schwartz, Robert.

In: Archives of dermatology, Vol. 116, No. 11, 01.01.1980, p. 1280-1282.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Kaposi's Sarcoma After Immunosuppressive Therapy With Prednisone

AU - Hoshaw, Richard A.

AU - Schwartz, Robert

PY - 1980/1/1

Y1 - 1980/1/1

N2 - Immunosuppressed patients are at risk of acquiring Kaposi's sarcoma. We describe here a 66-year-old man with bronchial asthma who was receiving immunosuppressive medication (prednisone given for systemic effect) and in whom Kaposi's sarcoma developed. The literature on this subject is reviewed.

AB - Immunosuppressed patients are at risk of acquiring Kaposi's sarcoma. We describe here a 66-year-old man with bronchial asthma who was receiving immunosuppressive medication (prednisone given for systemic effect) and in whom Kaposi's sarcoma developed. The literature on this subject is reviewed.

UR - http://www.scopus.com/inward/record.url?scp=0019122596&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019122596&partnerID=8YFLogxK

U2 - https://doi.org/10.1001/archderm.1980.01640350070019

DO - https://doi.org/10.1001/archderm.1980.01640350070019

M3 - Article

C2 - 7436436

VL - 116

SP - 1280

EP - 1282

JO - JAMA Dermatology

JF - JAMA Dermatology

SN - 2168-6068

IS - 11

ER -